Acne become worseHi i am 20 years old. i masturbates 5 times a week.When i masturbates my acne level increased . By searching in internet i found the source of acne is due to masturbation leads to deficiency of zinc in body and finally leads to acne. So i have taken the zinc supplement tablets name is Zincovit After using it for a week my acne level were decreased totally now i am free from acne but i got the side effects for the tablets. Like mild headache and body pains. so i want to use the homeopathy.
i founded a medicine Nux Vomica 30 or sulphur 30 in the same forum
first i started taking Nux Vomica 30 (5 pills morning and night)after 2 days i had severe head ache at that time i quitted nux vomica 30 and started using sulphur 30 (5 pills morning and night) It gives me relief from acne after using for one month now head ache is started coming .I used sulphur 30 regularly.
head ache(starting at After noon and evening)
And after that by i stoped taking sulphur 30 and suggesting from another post i started taking zincum met 200 single dose for every one week. After taking this medicine my acne level has not decreased and increased.
Please help whether i have to continue to the same medicine or change the dose or medicine. And if continuous is it going to severe problem.
Teja on 2017-02-27
Merc Sol 30 and Natrum Mur 30 are the other remedies that may help. Take one by one twice a day for 3 days and see how that affects over a week.
♡ kadwa 4 years ago
1)how many pills i have to take each one.
monday -- morning-- merc sol 30 ____ night -- merc sol 30
tuesday -- morning-- merc sol 30 ____ night -- merc sol 30
wednesday -- morning -- merc sol 30 ____ night -- merc sol 30
thursday -- morning -- natrum mur 30 ____ night -- natrum mur 30
friday -- morning -- natrum mur 30 ____ night -- natrum mur 30
saturday -- morning -- natrum mur 30 ____ night -- natrum mur 30
the above mentioned way, i have to take medicine right
[message edited by Teja on Thu, 02 Mar 2017 17:22:57 UTC]
Teja 4 years ago
♡ kadwa 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.